Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 18(60), Number 1, Pages 139–152 (Mi msb6250)  

La géométrie généralisée de l'espace reglé à deux dimensions

A. Norden


Full text: PDF file (1232 kB)

Bibliographic databases:
Received: 22.09.1944

Citation: A. Norden, “La géométrie généralisée de l'espace reglé à deux dimensions”, Rec. Math. [Mat. Sbornik] N.S., 18(60):1 (1946), 139–152

Citation in format AMSBIB
\Bibitem{Nor46}
\by A.~Norden
\paper La g\'eom\'etrie g\'en\'eralis\'ee de l'espace regl\'e \`a deux dimensions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 18(60)
\issue 1
\pages 139--152
\mathnet{http://mi.mathnet.ru/msb6250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=16979}
\zmath{https://zbmath.org/?q=an:0060.39206}


Linking options:
  • http://mi.mathnet.ru/eng/msb6250
  • http://mi.mathnet.ru/eng/msb/v60/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:249
    Full text:113

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022